How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Mark Bornfeld, DDS Your Own Question
Mark Bornfeld, DDS
Mark Bornfeld, DDS, Dentist
Category: Dental
Satisfied Customers: 5734
Experience:  Clinical instructor, NYU College of Dentistry; 37 years private practice experience in general dentistry, member Academy of General Dentistry, ADA
Type Your Dental Question Here...
Mark Bornfeld, DDS is online now
A new question is answered every 9 seconds

I have been having a lot of Dental work lately...with a lot

Customer Question

I have been having a lot of Dental work lately...with a lot of Nitris and Epinephrine. Which of these two things, if either, could cause heart palpitations for weeks after? And, should I continue to have more work with these things now, as my heart is still racing at times?
Submitted: 5 months ago.
Category: Dental
Expert:  LadyDMD replied 5 months ago.
Epinephrine can cause heart palpitations, but only for a short time.

Related Dental Questions